# SDR FDEA202203081159

- Difficulty date: March 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: ACA7588140
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: MAIN DECK R/H SIDE STA APROX 615 - 655, RBL 48 HAS EXISTING SEAT   TRACK REPAIR DOT 29. SEATTRACK SPLICE REPAIR PER SRM 53-00-52 FIG. 201, REP. 1.
